Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron - Extreme Gas Problems After Stopping

Posted by MisterAnxious on October 4, 2006, at 13:53:28

In reply to Remeron - Extreme Gas Problems After Stopping, posted by tiredofpanic on September 20, 2006, at 9:53:40

> Hi folks,
>
> Although maybe a funny topic, maybe some of you have experienced this and if so I need your help.
>
> I have been experiences severe gas/flatulance since stopping Remeron last month. I did gain some weight, which has not completely gone away yet, but I have a lot of air in my intestines that just does not seem to want to go away. Has anyone else expereinced this after stopping this medication and if so what have you done to cope with it or cure it?
>
> Thanks,
>
>
> ToP


I have been off of Remeron for 4 days and have had *bad* problems with gas, loose stools, nausea, etc. starting a day or two after I went off. No appetite at all. My head doesn't feel so good either. I hear that I might have weeks or months left to go. I probably went off too quickly. I went from 30mg to nil in 10 days or so. Had been on it almost 3 months.

So you feel better, the gas was horrible for about two days and it is still em, problematic, today! It is a bit better than yesterday and much better than the day before.

The good news is that my jerking limbs have calmed down considerably and my visual problems, while still not right, are better. The bad news is that Remeron controlled my anxiety very well and I will have to find a new approach.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:MisterAnxious thread:687651
URL: http://www.dr-bob.org/babble/wdrawl/20060809/msgs/691800.html